# SDR USAA2013022800013

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 38,258 hours, 21,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 PASSENGER DOOR INTERIOR ARMING HANDLE LOOSE.  MAINTENANCE RE-TIGHTENED NUT PER AMM 51-49-00.
